REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3648
Tytuł: The Friendship Theorem
Autorzy: Pąk, Karol
Data wydania: 2012
Data dodania: 6-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 20, Issue 3, 2012, Pages 235-237
Abstrakt: In this article we prove the friendship theorem according to the article [1], which states that if a group of people has the property that any pair of persons have exactly one common friend, then there is a universal friend, i.e. a person who is a friend of every other person in the group.
Afiliacja: Institute of Informatics, University of Białystok, Poland
Sponsorzy: This work has been supported by the Polish Ministry of Science and Higher Education project “Managing a Large Repository of Computer-verified Mathematical Knowledge” (N N519 385136)
URI: http://hdl.handle.net/11320/3648
DOI: 10.2478/v10037-012-0028-7
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2012, Volume 20, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-012-0028-7.pdf256,65 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons